# SDR HEEA078187

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,687 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: 406012129101
- Part serial: AFS990
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD LINK HAS A WORN BEARING.
